JournalsrmiVol. 7, No. 2pp. 135–155

Spherical Means on the Heisenberg Group and a Restriction Theorem for the Symplectic Fourier Transform

  • Sundaram Thangavelu

    Indian Institute of Science, Bangalore, India
Spherical Means on the Heisenberg Group and a Restriction Theorem for the Symplectic Fourier Transform cover
Download PDF

Cite this article

Sundaram Thangavelu, Spherical Means on the Heisenberg Group and a Restriction Theorem for the Symplectic Fourier Transform. Rev. Mat. Iberoam. 7 (1991), no. 2, pp. 135–155

DOI 10.4171/RMI/108